# SDR DL72K002299

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- Aircraft time: 61,980 hours, 56,137 cycles
- Engine: Pwa JT8D15
- Engine time: 45,051 hours, 36,786 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 6522442
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 3 ENGINE FIRE LIGHT ILLUMINATED TAKEOFF DISCONTINUED, NR 3 ENGINE SHUTDOWN AND FIRE T-HANDLE PULLED. FOUND HIGH PRESSURE SUPPLY BLOWN FROM MODULATING SHUTOFF DUCT - REPLACED SAME
